Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
154 Doctors are Online

Have COPD and asthma, can hardly breathe and downhill. Suggest?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2006
Answered : 3551 Questions
I have c.o.p.d and asthma. right now I can hardly breath, I have been great for months then slowly downhill aga
in, done everything I am suppose to do, don't want to end up in hospital, Please help.
Posted Wed, 9 Oct 2013 in Asthma and Allergy
Answered by Dr. Albana Sejdini 1 hour later
Brief Answer:
Causes of downhill:pills,indoor,outdoor activities

Detailed Answer:

First, you need to discover what has caused this downhill: anything related to your job, daily (indoor or outdoor) activities, any chemical you recently changed, etc.

Next, do follow your doctor's advice on using ventolin and other asthma medicines.

In addition, you are mentioning to have diabetes; did you experience any changes in your blood sugar readings (oscillations) recently? Have you added or changed any diabetes medication?

Furthermore, heart problems are also similar to symptoms you are just facing, especially, in diabetics like you.

Therefore, if you do not get better after using the "emergency" asthma medicines, go to ER immediately.

Hope it helped!

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask an Allergist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor